Runde Formen über semilokalen Ringen.


Mathematische Annalen (1971)

  • Volume: 193, page 21-34
  • ISSN: 0025-5831; 1432-1807/e

How to cite


KNEBUSCH, Manfred. "Runde Formen über semilokalen Ringen.." Mathematische Annalen 193 (1971): 21-34. <>.

author = {KNEBUSCH, Manfred},
journal = {Mathematische Annalen},
keywords = {multiplicative forms; round forms; Witt ring},
language = {ger},
pages = {21-34},
title = {Runde Formen über semilokalen Ringen.},
url = {},
volume = {193},
year = {1971},

AU - KNEBUSCH, Manfred
TI - Runde Formen über semilokalen Ringen.
JO - Mathematische Annalen
PY - 1971
VL - 193
SP - 21
EP - 34
LA - ger
KW - multiplicative forms; round forms; Witt ring
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.